# SDR IXXA20240915064

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,957 hours, 25,014 cycles
- Engine: Ge CF680A2
- Engine time: 73,129 hours, 35,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, B, A

## Discrepancy

WHILE CLIMBING THROUGH 31,000 FEET CREW REPORTED A LOUD BANG SUSPECT FROM RH ENGINE FOLLOWED BY A VIBRATION, RISE IN EGT AND LOSS OF ENGINE POWER. FOLLOWING ATI QUICK REFERENCE HANDBOOK COMPLIANCE, THE CREW SECURED RIGHT ENGINE, DECLARED AN EMERGENCY LANDING WITH AIR TRAFFIC CONTROL AND DIVERTED TO KTUL.  LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL IXXA20240915064 ON 15 SEPTEMBER 2024 AT KILN, RIGHT ENGINE REMOVED AND REPLACED IAW TASK CARDS ATI-24-003-00-01,  ATI-26-000-01-01   ATI-36-005-00-02, ATI-71-602-00-02 AND ATI-71-999-03-01. ALL POWERPLANT TESTS AND LEAK CHECKS GOOD.  NO ADDITIONAL FAULTS NOTED.
